Normal Subgroups of N.E.C. Groups.
Mathematische Zeitschrift, Tome 178 (1981), pp. 331-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1981__178_173104,
author = {Emilio Bujalance},
title = {Normal {Subgroups} of {N.E.C.} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {331--342},
year = {1981},
volume = {178},
zbl = {0451.20047},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__178_173104/}
}
Emilio Bujalance. Normal Subgroups of N.E.C. Groups.. Mathematische Zeitschrift, Tome 178 (1981), pp. 331-342. http://geodesic.mathdoc.fr/item/MZ_1981__178_173104/